Endomorphisms of Abelian varieties over finite fields. (English) Zbl 0147.20303

Full Text: DOI EuDML


[1] Bourbaki, N.: Algèbre, Ch. 8, § 4, No. 2. · Zbl 0455.18010
[2] Deuring, M.: Die Typen der Multiplikatorenringe elliptischer Funktionenkörper. Abh. Hamburg14, 197-272 (1941). · Zbl 0025.02003
[3] Lang, S.: Abelian varieties. New York: Interscience 1959. · Zbl 0099.16103
[4] Manin, Y.: The theory of commutative formal groups over fields of finite characteristic. Russian math. surveys18, No. 6, 1-81 (1963) · Zbl 0128.15603
[5] Mumford, D.: Geometric invariant theory. Ergebn. der Math., Bd. 34. Berlin-Heidelberg-New York: Springer 1965. · Zbl 0147.39304
[6] ?: On the equations defining abelian varieties. I. Inventiones math.1, 287-354 (1966). · Zbl 0219.14024
[7] Serre, J.-P.: Groupes de Liel-adiques attachés aux courbes elliptiques. Colloque Internat. du C.N.R.S. No. 143 a Clermont-Ferrand, Éditions du C.N.R.S., Paris 1966.
[8] Serre, J.-P.: Courbes elliptiques et groupes formels, l’Annuaire du Collége de France, 1965/66.
[9] Shafaryevitch, I.R.: Algebraic Numer Fields. Proceedings of the Internat. Congr. of Math. in Stockholm, 1962, p. 163-176. (A.M.S. Translations, Ser. 2, vol. 31, p. 25-39.)
[10] Tate, J.: Algebraic cycles and poles of zeta functions. Arithmetical algebraic geometry, p. 93-110. New York: Harper & Row 1965. · Zbl 0213.22804
[11] Tate, J.: On the conjecture of Birch and Swinnerton-Dyer and a geometric analog. Seminaire Bourbaki, 1965/66, exposé 306.
[12] Weil, A.: Variétés abéliennes et courbes algébriques. Act. No. 1064. Paris: Hermann 1948.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.